# SDR SWAA2025071178757

- Difficulty date: June 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON ORSS 385 AT LT WING  CRACK ON RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON OFSS 385 AT LT WING.  REPLACED RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON OFSS 385 AT LT WING IAW 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET: 13 REV -.
